Sudafed Head Cold & Sinus caplets are non-drowsy and contain Acetaminophen and Pseudoephedrine Hydrochloride, providing effective relief of the following sypmtoms:
• Stuffy nose
• Sinus congestion
• Sinus pain & pressure
• Sore throat pain
• Headache/Sinus headache
• Body aches
Each Caplet Contains:
Acetaminophen 500 mg (Analgesic)
Pseudoephedrine Hydrochloride 60 mg (Decongestant)
Non-Medicinal Ingredients: Cellulose, magnesium stearate, povidone, sodium starch glycolate.
Do not use with other products containing any of the above medicinal ingredients. Doing so may result in accidental overdose.
This package contains enough medicine to seriously harm a child. Keep out of reach of children.
Talk to a doctor before using this product if you have chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, asthma, diabetes, chronic lung disease/shortness of breath, persistent/chronic cough, glaucoma or difficulty urinating due to enlargement of the prostate gland, or are elderly, pregnant, breast-feeding, or taking a drug for depression, including monoamine oxidase (MAO) inhibitor drugs.
Check with your doctor if your symptoms have not improved in 5 days or if you also have a fever. Taking more than the recommended dose can cause serious liver damage, nervousness, dizziness or sleeplessness. In case of accidental overdose contact a doctor or Poison Control Centre immediately, even if there are no symptoms. Do not use if blister unit is broken. Store between 15 °C and 25 °C. Protect from light. Keep dry.
Adults/Children 12 years and over take 1 caplet every 4-6 hours. Do not exceed 4 caplets in 24 hours.